Jump to content

Short-Term Users - 3 Month or Less


Recommended Posts

I know there are a few of us here who were lucky enough to realize a bad thing was happening and were able to make the decision to get off benzos after just 90 days or less use.  Would love to hear how other short-timers have fared.  If you were a short-timer, please share your story of where you are today, how you got there and how you are feeling.

 

Thanks

Link to comment
Share on other sites

[3e...]

Hi There,

 

I'm not a short-timer, but I will tell you this.

After I was prescribed Klonopin, at the time, taking 1mg a day. I ran out after two months of use.. daily! And on the third day right before I could see the psych. to get more.. I was burning up, anxious, d/r, d/p, and all sorts of things. When I took the 1mg as soon as I got it, it all faded away. Thinking back, I got dependent on it after only two months.

 

Just my input.

 

 

 

Link to comment
Share on other sites

Sigma,

 

I was hooked after 40 days.  Probably sooner, just hadn't tried stopping.  I will never forget when I tried to c/t at the end of the third day I was so miserable.  I took 1/4 of a 1.0 pill and within 5 minutes a warm feeling like I have never felt before rushed through my system and I was out for about 10 minutes.  Once that happened I knew I was in trouble.

 

I guess what I was trying to get at with my post was have short-timers had an easier time quitting and less protracted symptoms.  I guess I am just hoping. 

Link to comment
Share on other sites

Hi Okokok,

 

I am a short term user(3 months) and almost 8 months benzo free. I can tell you that w/d for me was horrible. I had every symptom imaginable and more. The first 6 months were very hard for me but right after my 6 month point I started to feel much better. Now I would consider myself 90% healed with only some slight dizziness left.

 

From what I have read on here, sometimes those of us who took it shorter than others, can still have a very bad w/d. I know that I sure did!

 

Hope you are feeling ok and know that it will get better, it just takes time.

 

birdie  :)

Link to comment
Share on other sites

Birdiegirl,

 

I am preparing for the worst and hoping for the best.  Thanks for sharing your story.

 

Kelly

Link to comment
Share on other sites

[3e...]

Sigma,

 

I was hooked after 40 days.  Probably sooner, just hadn't tried stopping.  I will never forget when I tried to c/t at the end of the third day I was so miserable.  I took 1/4 of a 1.0 pill and within 5 minutes a warm feeling like I have never felt before rushed through my system and I was out for about 10 minutes.  Once that happened I knew I was in trouble.

 

I guess what I was trying to get at with my post was have short-timers had an easier time quitting and less protracted symptoms.  I guess I am just hoping. 

 

I will never forget when I tried to c/t at the end of the third day I was so miserable. 

 

That's what happened to me on the third day, just horrible.

Short term, Long term... sometimes I find it about equal in comparison.

You will need to taper slowly as you know.

 

S#

Link to comment
Share on other sites

I consider myself a short time user.  I used every OTC pill and then resorted mainly to clonazepam and temazepam for almost 2 months.  I had about 4 months prior of tons of stress and no sleep.

 

I am now almost 3 months free and feeling a lot better.  I sleep most nights with one brief wake up and one night a week u tend to struggle sleeping in general.  Tonight my night  :-\ 

 

I did suffer tremendously thru this w/d...bad.  I believe no matter how long you were in pills, you still suffer the aftermath; every recovery takes different amounts of time depending on overtones situation. 

 

I hope by month 4 I can be 100% healed.  I am like 85% now

Link to comment
Share on other sites

I had an anxiety attack one day due to, no sleep, quiting smoking pot, energy drinks as well as an over the counter nose spray i was using. 

I went to the doc and he gave me xanax.  With instructions take 3x a day when needed.  I took it for a week and then cut my dose in half. 

I didn't sleep for 3 days and was in the hospital for 12 hours with a burning throat and dry heaving, I was a mess. 

I upped my dose back to 3 and i was able to sleep and  function.  Went back to my doctor and he told me to taper slowly.  I am now down to 1 0.5 pill a day.  I have wd sx but I exercise everyday and eat really well and it keeps the wd controlable

Link to comment
Share on other sites

I Used for 11 weeks in total including 2 week taper (please don't do this), over 8 months free things have improved but still suffering.
Link to comment
Share on other sites

I was a short term user. I only used Xanax 10 days then cold turkied it per my doctors request. After 7 days of being free but being unable to eat or sleep and going crazy, the Dr put me on Ativan and I stayed on it for 2 months trying to stabalize. Once I felt a little better (but still pretty sick), I did a 3 month taper off. I am 10 months off now and doing much better but still have 5 symptoms to get rid of. Healing does happen and I notice more improvements every month so hang in there!
Link to comment
Share on other sites

I took 4 months (plus three week taper) ativan 1 mg/day.  My wd was very difficult and 16 weeks off, I'm just starting to get some hours of sleep, have anxiety every day (did not have before), and still don't feel hunger.  I had many many wd. symptoms but they are going way.  Some short time users do really well, other get hit.
Link to comment
Share on other sites

I consider myself a short time user.  I only used for about 4 months, then with the taper an additional 3, so 7 months total.  I'm up and down most the time.  I still have a lot of symptoms ( depression, anxiety, obsessive thoughts, paranoid thoughts, depersonalization, nightmares, sometimes hard to sleep, headaches, pains the list goes on).

 

It's hard to exercise, watch television, eat certain things without symptoms going wild.  I don't consider my self anywhere close to being healed, but my short use makes me wonder if it's really withdrawal or not, when I tell my family it's withdrawal they laugh at me lol.

 

Stress is hard to endure as well, causes migraines, anxiety, depression as well.

 

All I can do is just keep going and hope one day I will miraculously wake up and feel good, and stabilize that.....

Link to comment
Share on other sites

×
×
  • Create New...